MathSciNet Relay Station
MathSciNet bibliographic data
MR806094 (87d:58114) 58F20 (54H20)
Xiong, Jin Cheng Sets of recurrent points of continuous maps of the interval. Proc. Amer. Math. Soc. 95 (1985), no. 3, 491–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement